# SDR IPXA2023040792688

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 23,339 hours, 14,659 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR** LEFT OUTER FUEL TANK TRANSFERUBG FUEL TO CTR TANK UNCOMMANDED. DEFERRAD PER MEL 28-26-16. DMP 28-16-16 C/W AND 17QL VALVE LOCKED-OUT. PART IN PFM. PLACARD INSTALLED.R/R LEFT AFT TRANSFER VALVE ACTUATOR IAW AMM 28-26-17-0401. OPS CK GOOD. VERIFIED LEFT CENTER PUMP CHECK. VLV OPS CK GOOD IAW AMM 28-21-00-0501. THIS CLEARS M806552
